# SDR GLBA200809251

- Difficulty date: September 25, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - MAJOR REPAIR.  DURING SCHEDULED MAINTENANCE A HOLE IN THE FUSELAGE IN AN AREA CLOSE TO THE CARGO DOOR PULLEY AREA AT FS 15000.0 BETWEEN STRINGER 2L & 3L APPROXIMATELY .5 INCH BY .750 INCH WAS DISCOVERED.  MAINTENANCE REPAIRED .5 INCH BY .750 INCH HOLE IN AFT LEFT AT APPROXIMATELY FS 15000.0 BETWEEN STRINGER 2L & 3L IAW EMB 120 SRM 53-00.  REPAIR APPROXIMATELY 3.7 INCH BY 3.750 INCH. 2024 T-3, .063 INCH, FILLER MATERIAL 2024 T-3 .063 INCH.  BRFZ AD RIVETS UTILIZED.
